MathSciNet Relay Station
MathSciNet bibliographic data
MR1600012 (98m:13014) 13B25 (13D40 13H10)
Corso, Alberto; Vasconcelos, Wolmer V.; Villarreal, Rafael H. Generic Gaussian ideals. J. Pure Appl. Algebra 125 (1998), no. 1-3, 117–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement